Early Maladaptive Schemas in Development of Addictive Disorders as Parts of the Complex Addiction Jigsaw

Griffiths, M.D. ORCID: 0000-0001-8880-6524, 2014. Early Maladaptive Schemas in Development of Addictive Disorders as Parts of the Complex Addiction Jigsaw. International Journal of High Risk Behaviors and Addiction, 3 (3), e16746. ISSN 2251-8711

[img]
Preview
Text
PubSub2917_Griffiths.pdf - Published version

Download (49kB) | Preview
Item Type: Journal article
Description: Letter to the Editor.
Publication Title: International Journal of High Risk Behaviors and Addiction
Creators: Griffiths, M.D.
Publisher: Zahedan University of Medical Sciences, Zahedan, IR Iran / Kowsar Corp.
Date: 2014
Volume: 3
Number: 3
ISSN: 2251-8711
Identifiers:
NumberType
10.5812/ijhrba.16746DOI
Rights: Copyright © 2014, Zahedan University of Medical Sciences; published by Kowsar Corp. This is an open-access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Divisions: Schools > School of Social Sciences
Depositing User: Jill Tomkinson
Date Added: 08 Dec 2015 15:54
Last Modified: 09 Jun 2017 13:58
URI: http://irep.ntu.ac.uk/id/eprint/26625

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year